Regularization of Discontinuous Vector Fields in Dimension Three

J. Llibre, M. A. Teixeira

Research output: Contribution to journalArticleResearchpeer-review

17 Citations (Scopus)


In this paper vector fields around the origin in dimension three which are approximations of discontinuous ones are studied. In a former work of Sotomayor and Teixeira [6] it is shown, via regularization, that Filippov's conditions are the natural ones to extend the orbit solutions through the discontinuity set for vector fields in dimension two. In this paper we show that this is also the case for discontinuous vector fields in dimension three. Moreover, we analyse the qualitative dynamics of the local flow in a neighborhood of the codimension zero regular and singular points of the discontinuity surface.
Original languageEnglish
Pages (from-to)235-241
JournalDiscrete and Continuous Dynamical Systems
Issue number2
Publication statusPublished - 1 Dec 1997


  • Regularization and discontinuous vector fields


Dive into the research topics of 'Regularization of Discontinuous Vector Fields in Dimension Three'. Together they form a unique fingerprint.

Cite this